| Model Number |
5505 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hearing Impairment (1881)
| Date of Event |
03/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was returned for investigation.Confirmed device met design specification and worked as intended.Dhr has been reviewed during investigation and all units from the work order passed final inspection.
Event or Problem Description
Patient reported falling asleep with the device on and the collar slipped up around the jaw area for about one hour.Upon waking the patient reported hearing going out and water/fluid came out of the ear.The patient was seen by the prescribing doctor and was prescribed medication.Patient discontinued use of the device.